Author Details

Nigam, Hare Krishna, India

  • Vol 10, No 2 (2012): August - Articles
    A Study on Approximation of Conjugate of Functions Belonging to Lipschitz Class and Generalized Lipschitz Class by Product Summability Means of Conjugate Series of Fourier Series
    Abstract  PDF


Copyright 2019 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|